MathSciNet Relay Station
MathSciNet bibliographic data
MR1311913 (96b:46091) 46L50 (60E07)
Pata, Vittorino Lévy type characterization of stable laws for free random variables. Trans. Amer. Math. Soc. 347 (1995), no. 7, 2457–2472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement